# SDR COZA20180907122

- Difficulty date: September 7, 2018
- Submitted: September 8, 2018
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 29,609 hours, 17,308 cycles
- Engine: Cfmint CFM567B20
- Engine time: 28,706 hours, 16,683 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Arm
- Condition: Broken
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

ENGINE WOULD AUTO SHUTDOWN WHEN POWER LEVER WAS ADVANCED PAST IDLE.  VSV UNISON RINGS AND LEVER ARMS WERE INSPECTED.  MULTIPLE LEVER ARMS WERE FOUND DISCONNECTED FROM THE STAGE 2 UNISON RING AS WELL AS SOME ARMS WERE BROKEN.  SUSPECT UNISON RING BROKE AND REPOSITIONED ITSELF TO DISENGAGE SOME VSV ARMS AS WELL AS BREAKING SOME VSV ARMS.  ENGINE WILL HAVE TO BE REMOVED AND SENT TO SHOP FOR REPAIR.
